MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF3214C102E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant aui stent graft system was implanted in a patient for the endovascular treatment of a 90mm abdominal aortic aneurysm.It was reported during the index procedure after the aui stent and fem- fem by pass was completed a type ia endoleak was identified.The physician re-ballooned with a reliant balloon.The physician then elected to implant 10 heli-fx endoanchors and while the endoleak improved it was not fully resolved.The procedure was completed at this time.Per the physician the cause of the endoleak was anatomy related due to an angulated infrarenal neck.No additional clinical sequelae were reported, and the patient will be monitored.
 
Additional Manufacturer Narrative
Additional information received reported that 10 additional endoanchors were implanted approximately one month post index procedure to treat the type 1a endoleak, however the endoleak did not resolve.A chevar procedure was then carried out on both renal arteries and a endurant aortic cuff was used to extend proximally to the sma to treat the endoleak.It was reported that the endoleak was much improved but not completely resolved.The patient will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9191742
Report Number9612164-2019-04365
Device Sequence Number17076524
Product Code MIH
UDI-Device Identifier00643169232617
UDI-Public00643169232617
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2021
Device Model NumberETUF3214C102E
Device Catalogue NumberETUF3214C102E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR